MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM

INTEGRUM AB OPRA IMPLANT SYSTEM
Model Number 1820
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
2021-06-23: qa at integrum has become aware about a patient scheduled for a surgery due to abutment fracture with bent abutment screw.The probable cause is trauma which has been communicated with sales rep at int inc., but no details had been specified.As per info provided via report form, the patient fell while walking upstairs with his prosthetic foot stepped on a chip sticking out from the ground.The patient fell on his abutment when fail safe activated.Integrum ab is following up via sales rep to get more information needed to understand the case.2021-07-07: the replaced product was sent back to iab on june 30th, yet not received yet.Technical analysis to be performed once the part is delivered.Manufacturing batch has been reviewed and no deviation related to the product was found.
 
Event or Problem Description
2021-06-23: qa at integrum has become aware about a patient scheduled for a surgery due to abutment fracture with bent abutment screw.The probable cause is trauma which has been communicated with sales rep at int inc., but no details had been specified.As per info provided via report form, the patient fell while walking upstairs with his prosthetic foot stepped on a chip sticking out from the ground.The patient fell on his abutment when fail safe activated.Integrum ab is following up via sales rep to get more information needed to understand the case.2021-07-07: the replaced product was sent back to iab on (b)(6), yet not received yet.Technical analysis to be performed once the part is delivered.Manufacturing batch has been reviewed and no deviation related to the product was found.2021-09-01: parts have been received at integrum.Visual inspection of the retrieved components indicate a sudden fracture.The abutment screw is bent and stuck inside the distal part of the abutment which suggest further suggest that the system has been subjected to high loads, fracturing the abutment and bending the abutment screw during the fall.The cause of the failure is known, and there is no need of further investigation.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
OPRA IMPLANT SYSTEM
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
MDR Report Key12165590
Report Number3011386779-2021-00053
Device Sequence Number17089365
Product Code PJY
UDI-Device Identifier07340152100726
UDI-Public07340152100726
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2023
Device Model Number1820
Device Catalogue Number1820
Device Lot Number7600/P804606
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;